# SDR CA001129026

- Difficulty date: November 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,225 hours
- Engine: Ge CF343A1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAIL ON APPROACH TO OTTAWA. INTERROGATED FECU, FOUND FLAPS JAM MESSAGE. NR 5 CABLE LEFT AND RIGHT BENT. CHANGED NR 5 CABLE, CHECKED FLAP TORQUE, NO FAULT.
